# SDR CALA2024111901188

- Difficulty date: November 17, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N37547
- Make and model: Boeing 737-9
- Aircraft serial: 64477
- Aircraft time: 6,802 hours, 2,313 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Module
- Part number: 6937307300
- Part serial: F12225
- Condition: Inoperative
- Location: Fire Detection
- Part time: 6,785 hours, 2,308 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THIS IS A LVL2 CHRONIC FOR ENG2 THR/REV LIMITED LIGHT ILLUM AT ENGINE START.. AHM LOGGING FAULT CODE 78-44273 THR/REV DCV STOW SOLENOID PWR UNAVAILABLE ENG2 EEC CHANNEL A/B.. PLZ PERF FIM 78-34 T813 FAULT ISOLATION WIRING CHKS.. REPAIR WIRING AS REQUIRED.. PERF GVI OF CONNECTORS FOR DEFECTS/SECURITY AND CHK FOR RECESSED PINS/CONTACTS.. IF WIRING CHKS GOOD PROCEED WITH NEXT STEP PER FIM AND REPLACE ENG2 FIRE SWITCH S9 REF AMM 26-00-01.. START ENG2 AND ENSURE THR/REV LIMITED LIGHT IS NOT ILLUMINATED.  CARRIED BY ELB LOG LOCKED FOR FIX CONFIRMATION.. ENG2 THR/REV LIMITED LIGHT ILLUM ACCOMPLISHED FIM 78-34 TASK 813 FOR ENG 2, REF WD 78-34-21-1, FOUND CONTINUITY GOOD FROM D578 PIN 6 TO DP2A PIN H. NO PANEL IN ADD EMP:U405066 STOCK IAH. PART NUMBER 69-37307-300. RR FIRE DETECTION MODULE REF AMM 26-00-01-400-801 COMPLETED UP TO STEP G (2)CONTINUE WITH G. (3). ROTABLE PARTS CHANGE WAS INDICATED - TT # 1927151  SN OFF 2225 MODULE, FIRE DE  OFF 29-3111-9-0013 2225 ON 29-3111-9-0013 7946 ACCOMPLISHED ENGINE FIRE EXTINGUISHING BOTTLE SQUIB CIRCUIT TEST PER MM TASK 26-21-00-730-801, TEST OK. ACCOMPLISHED ENGINE FIRE EXTINGUISHING BOTTLE PRESSURE SWITCH CIRCUIT TEST PER TASK 26-21-00-730-802, TEST OK. ACCOMPLISHED APU FIRE EXTINGUISHING BOTTLE SQUIB CIRCUIT TEST PER MM TASK 26-22-00-730-801, TEST OK. ACCOMPLISHED APU FIRE EXTINGUISHING BOTTLE PRESSURE SWITCH CIRCUIT TEST PER MM 26-22-00-730-802, TEST OK. OK TO CLEAR AFTE29-3111-9-0013,QTY :1
